# SDR DALA2024011000403

- Difficulty date: January 5, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 120,817 hours, 17,346 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 CABIN CENTER FUEL TANK UPPER SURFACE AT STA955 LBL70.5 FOUND CORROSION. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER PRI614607 (0140334)
